# SDR AU980362

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 22X77510
- Condition: Faulty
- Location: Tire
- Component: Goodyear, 22X77510
- Stage of operation: LD
- Nature of condition: O, W
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR WOULD NOT EXTEND DUE TO TIRE CATCHING IN THE WHEEL WELL.  AIRCRAFT LANDED WITH THE RT MLG RETRACTED.  TIRE IS FROM A FAULTY BATCH AND APPEARS TO HAVE BECOME OVERSIZE DURING SERVICE.
